# SDR 07FDEA02570

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 19,631 hours, 10,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD SIDE OF FLOORBEAM C32 VERTICAL STIFFENER OUTBD SEAT TRACK 4L HAS .25" LONG CRACK IAW A300-600 AMM 53-13-11-6.  CUT OUT DAMAGED AREA IAW A300-600 SRM 53-10-15 PG 254.  NDT SHOWS NO CRACK REMAINS   PER NTM 51-10-02. FABRICATED REPAIR PARTS PER A300-600 SRM 53-10-15 PG 311/312. INSTALLED REPAIR PER A300-600 SRM 53-10-15.  RESTORED SURFACE PROTECTION (ALODINE, PRIME, AND TOPCOAT) IAW A300-600 SRM'S 51-21-10 AND 51-75-10.
